Dynamical chaos in a simple model of a knuckleball

Nicholas J. Nelson, Eric Strauss. Dynamical chaos in a simple model of a knuckleball. Applied Mathematics and Computation, 391:125661, 2021. [doi]

@article{NelsonS21,
  title = {Dynamical chaos in a simple model of a knuckleball},
  author = {Nicholas J. Nelson and Eric Strauss},
  year = {2021},
  doi = {10.1016/j.amc.2020.125661},
  url = {https://doi.org/10.1016/j.amc.2020.125661},
  researchr = {https://researchr.org/publication/NelsonS21},
  cites = {0},
  citedby = {0},
  journal = {Applied Mathematics and Computation},
  volume = {391},
  pages = {125661},
}